# SDR CALA2020020870331

- Difficulty date: February 3, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 56,875 hours, 18,564 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rib
- Part number: 146N6603183
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-52-3-0103 AFT CARGO DOOR LWR RIBS,(1ST AND 2ND) INNER FLANG E IS DENTED. (96-59) REF. ST. ENGINEERING N/R 0087422 FOUND 2EA DENTS OUT OF LIMITS ON AFT CARGO DOOR LWR RIB''S INNER FLANGE,DENT 1 L=4.0,W=.80,D=.200 DENT 2 L=5.0,W=.80,D=.350 IAW B 757-300 SRM 52-30-02-A1 FIG.101. REMOVED AND INSTALLED 2EA NEW R IB''S P/N 146N6603-183 IAW B757-300 SRM 51-40-02 AND DWG 146N6603 WORK ACCOMPLISHED BY MECH V919728 AND INSPECTED BY V919676
